# SDR SWAA2023090792871

- Difficulty date: August 23, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 7100 · Powerplant System
- Part: Inlet
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE OF LIP INLET COWL LOC. 1 OCLOCK LT ENGINE 2023-490779<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: MICROMETER P/N: 293-344-30; S/N: 71735394; DUE DATE: 23-NOV-23 AND SMALL HOLE GAUGES P/N: 154-901; S/N: AE-411355; DUE DATE: 27-JAN-24;[03] TOOL USED MICROMETER PN: 500-196-30 ; SN: A21126170 DUE DATE 09-NOV-23;[04] TOOL USED MICROMETER PN: 293-344-30 SN: 71735394 DUE DATE 23-NOV-23;[05] REPAIRED HOLE ON INLET COWL LOC 1 O CLOCK LT ENGINE I.A.W EA 23-171-02672-WIP1 AND EA SUMMARY 23-171-02672.SEE INDIVIDUAL STEP SIGN OFS BELOW;[06] CORRECTED STEP #5 REPAIRED HOLE ON INLET COWL LOC 1 O CLOCK LT ENGINE I.A.W EA 23-171-02672-WIP1 AND EA SUMMARY 23-171-02672.SEE INDIVIDUAL SIGN OF BELOW;[07] CORRECTED STEP 5  REPAIRED HOLE ON INLET COWL LOC 1 O CLOCK LT ENGINE I.A.W EA 23-171-02672-WIP1 AND EA SUMMARY 23-171-02672.SEE INDIVIDUAL SIGN OF BELOW
